# SDR MALA040212

- Difficulty date: February 22, 2004
- Submitted: February 27, 2004
- Operation: Air carrier
- Aircraft: N427XJ
- Make and model: Saab 340B
- Aircraft serial: 340B427
- Aircraft time: 15,268 hours, 16,875 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TASK CARD OF OPS CHECKING OF EMERGENCY LIGHTING SWITCH JOB CARD NR 335003 THE EMERGENCY BATTERY PACKS FAILED DURING TEST (REPLACED PACK ) 21 LN LOCATION OF BATTERY PACK.  REMOVED AND REPLACED SN AS REQUIRED.  PERFORMED CHECKS IAW MFG MM.  ALL CHECKS GOOD.
